发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Abe
                Yoshihiro. Weakly normal filters and the closed unbounded filter on Pkλ. Proceedings of the American Mathematical Society, vol. 104 (1998), pp. 1226–1234.Abe
                Yoshihiro. Weakly normal filters and large cardinals. Tsukuba journal of mathematics, vol. 16 (1992), pp. 487–494.Abe
                Yoshihiro. Weakly normal ideals on Pkλ and the singular cardinal hypothesis. Fundamenta mathematicae, vol. 143 (1993), pp. 97–106.Abe
                Yoshihiro. Saturation of fundamental ideals on Pkλ. Journal of the Mathematical Society of Japan, vol. 48 (1996), pp. 511–524.Abe
                Yoshihiro. Strongly normal ideals on Pkλ and the Sup-function. opology and its applications, vol. 74 (1996), pp. 97–107.Abe
                Yoshihiro. Combinatorics for small ideals on Pkλ. Mathematical logic quarterly, vol. 43 (1997), pp. 541–549.Abe
                Yoshihiro and Shioya
                Masahiro. Regularity of ultrafilters and fixed points of elementary embeddings. Tsukuba journal of mathematics, vol. 22 (1998), pp. 31–37.

Abe Yoshihiro. Weakly normal filters and the closed unbounded filter on Pkλ. Proceedings of the American Mathematical Society, vol. 104 (1998), pp. 1226–1234.Abe Yoshihiro. Weakly normal filters and large cardinals. Tsukuba journal of mathematics, vol. 16 (1992), pp. 487–494.Abe Yoshihiro. Weakly normal ideals on Pkλ and the singular cardinal hypothesis. Fundamenta mathematicae, vol. 143 (1993), pp. 97–106.Abe Yoshihiro. Saturation of fundamental ideals on Pkλ. Journal of the Mathematical Society of Japan, vol. 48 (1996), pp. 511–524.Abe Yoshihiro. Strongly normal ideals on Pkλ and the Sup-function. opology and its applications, vol. 74 (1996), pp. 97–107.Abe Yoshihiro. Combinatorics for small ideals on Pkλ. Mathematical logic quarterly, vol. 43 (1997), pp. 541–549.Abe Yoshihiro and Shioya Masahiro. Regularity of ultrafilters and fixed points of elementary embeddings. Tsukuba journal of mathematics, vol. 22 (1998), pp. 31–37.

Matet, Pierre
  • 期刊名称Bulletin of Symbolic Logic
  • 作者Matet, Pierre
  • 卷第8卷
  • 期第2期
  • 印刷ISSN1079-8986
  • 电子ISSN1943-5894
  • 文件大小82.94KB
  • 发表时间2002-06
  • DOI10.2178/bsl/1182353882
  • 页码309-311
← 返回【学霸图书馆】主页